# SDR HNAA2024051600404

- Difficulty date: April 12, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031924 CORROSION ON LH #2 OTBD SEAT TRACK.  : REMOVED AND REPLACED THE LH #2 OTBD SEAT TRACK IAW EMB 145 AMM 53-01-06.
